Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An application of finite geometry to the characteristic theory of the odd and even theta functions


Author: Arthur B. Coble
Journal: Trans. Amer. Math. Soc. 14 (1913), 241-276
MSC: Primary 14G15; Secondary 51E14
MathSciNet review: 1500946
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14G15, 51E14

Retrieve articles in all journals with MSC: 14G15, 51E14


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500946-7
PII: S 0002-9947(1913)1500946-7
Article copyright: © Copyright 1913 American Mathematical Society